Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 63, NWS Amarillo, TX

May 26, 2019Oldham County, Potter County, Texas

NWS Amarillo, TX issued this tornado warning at May 26, 2019, 11:27 PM CDT for Oldham County, Potter County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 11:27 PM CDT (04:27 UTC)
Expired
May 26, 2019, 11:55 PM CDT
In force
28 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Oldham County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 45 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:00 AM CDTHAIL 11 W Valley De Oro, TX
May 27, 12:04 AM CDTHAIL 1.25Valley De Oro, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 7:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1501 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

907 
WFUS54 KAMA 270427
TORAMA
TXC359-375-270515-
/O.NEW.KAMA.TO.W.0063.190527T0427Z-190527T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
1127 PM CDT Sun May 26 2019

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Southeastern Oldham County in the Panhandle of Texas...
  Western Potter County in the Panhandle of Texas...

* Until 1215 AM CDT.
    
* At 1127 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Wildorado, or 8 miles east of Vega, moving
  northeast at 40 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Amarillo, Valley De Oro and Wildorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3519 10235 3529 10242 3557 10206 3532 10182
      3518 10223
TIME...MOT...LOC 0427Z 235DEG 36KT 3525 10228 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Beat
2 follow-up statements
453 
WWUS54 KAMA 270436
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1136 PM CDT Sun May 26 2019

TXC359-375-270515-
/O.CON.KAMA.TO.W.0063.000000T0000Z-190527T0515Z/
Oldham TX-Potter TX-
1136 PM CDT Sun May 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN OLDHAM AND WESTERN POTTER COUNTIES...
    
At 1136 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Wildorado, or 14 miles east of Vega,
moving northeast at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Valley De Oro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3523 10228 3532 10232 3557 10206 3532 10182
      3523 10219
TIME...MOT...LOC 0436Z 235DEG 36KT 3530 10219 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Beat
983 
WWUS54 KAMA 270455
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1155 PM CDT Sun May 26 2019

TXC359-375-270505-
/O.CAN.KAMA.TO.W.0063.000000T0000Z-190527T0515Z/
Oldham TX-Potter TX-
1155 PM CDT Sun May 26 2019

...THE TORNADO WARNING FOR SOUTHEASTERN OLDHAM AND WESTERN POTTER
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Texas.

LAT...LON 3523 10228 3532 10232 3557 10206 3532 10182
      3523 10219
TIME...MOT...LOC 0454Z 235DEG 36KT 3541 10200 

$$

Beat

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 6:46 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 26, 6:46 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
646 PM CDT Sun May 26 2019

.AVIATION...
Southeast surface winds gusting to around 30 kt for the next few
hours will supply moisture and convergence into advancing line of
strong to severe thunderstorms currently over eastern New Mexico.
Expect that thunderstorms will impact our terminals between 01z
and 04z Monday, with heavy rain and surface gusts of 40 kt or
higher.  Northern terminals expected to return to VFR conditions
by 05z, with AMA remaining in IFR ceilings through the night.
All terminals expected to remain under VFR conditions during the
day on Monday.  Amendments will issued as needed.

Cockrell

&&

.PREV DISCUSSION... /Issued 458 PM CDT Sun May 26 2019/

SHORT TERM...Tonight...
MESOSCALE UPDATE...issued 1256 PM still valid

.Severe weather and heavy rain possible today...

* Synoptic Overview: A mid-level trough is entering western Arizona
  as noted in current satellite water vapor imagery. The closed low
  associated with this trough has come onshore of northern
  California early this morning. As the low continues to push south
  southeast today, the upper level trough continues to move east as
  it takes on a negative tilt. A vorticity maximum is associated
  with the southern edge of the trough will help provide a forcing
  for storms later this evening. Multiple shortwaves will be ejected
  ahead of the trough starting early this afternoon and through
  tonight. A strong 200 mb jet left exit region will provide large
  scale forcing for ascent between 00z to 06z. Strong southwesterly
  winds will continue to pump moisture into the Panhandle region
  providing sufficient moisture with the lift. Winds will increase
  through the evening as the low level jet ramps up, which will also
  strengthen any storms through the evening hours.

* Mesoscale Discussion: The dryline is currently setting up across
  central Colorado and eastern New Mexico with a 40 degree dewpoint
  spread and will slowly progress east through the next few hours.
  The entire Panhandles will be in the moist sector this afternoon
  as storms begin to initiate along the dryline at the New
  Mexico/Texas border. Current satellite shows minimal clearing in
  the western Oklahoma Panhandle and far northwestern Texas
  Panhandle. This could potentially create a differential heating
  boundary where storms are more likely to train. Soundings show a
  decent capping inversion, so with the lack of heating this morning
  there could be some issues getting storms to fire especially
  ahead of the main shortwave. MLCAPE values this afternoon are
  between 2500-3000 J/kg with increasing values up to 3000-3500
  J/kg through the evening. Mid-level lapse rates are 8-9 C/km this
  afternoon, which supports strong buoyancy for very large hail.
  Effective bulk shear increases this afternoon with 40-50 knots and
  0-1 km SRH values up to 100 m2/s2. By the evening hours the shear
  increases to 50-60 knots with 0-1 km SRH values up to 200 m2/s2.
  PWAT values suggest most of the Panhandles may see values of 1 to
  1.5 inches of rainfall.

* Threats and timing: Storms are looking to initiate around 2 to 4
  PM in the western Panhandles. Any storms that fire in the
  afternoon hours will start discrete before a strong shortwave
  trough pushes through between 6 to 8 PM and storms become linear
  in a QLCS fashion. Threats for this afternoon will be very large
  hail and a few tornadoes are possible before the low level jet
  kicks in during the evening and storms become more of a damaging
  winds and tornado threat. All hazards are possible today,
  especially flash flooding in areas where storms have continued to
  pass over in the last week.

* Summary: Storms may struggle to break the cap under current
  conditions, but once storms start to initiate they will likely
  become severe with all threats in play. Very large hail and a few
  tornadoes are the main threats this afternoon, but as the evening
  continues the threat for damaging winds and tornadoes increases.
  Heavy rainfall will create flash flooding across portions of the
  Panhandles and lightning will be a big threat for any outdoor
  activities.

Rutt

LONG TERM...Monday through Sunday...
Models in poor agreement regarding movement of dryline on Monday,
but expect that it will move about halfway through the Texas and
Oklahoma Panhandles during the day.  Expect that atmosphere will
remain capped in eastern sections with no thunderstorms expected.
Shear is expected to be much lower than in recent days.  Slight
chance of evening thunderstorms kept in east and south-central
sections Monday evening however, as a shortwave trof moves
through.

Tuesday expected to be dry as dryline moves well east of the
area.  Could see a few thunderstorms in the southeast on
Wednesday as some moisture makes a modest return, and in the
northwest Wednesday night following a weak frontal passage.
Poor agreement between models Thursday and beyond.  General
pattern should be moderate southwest flow aloft, with better
moisture in place by Friday night.  Slight chance for
thunderstorms will be in forecast Thursday night and Friday, with
better chances Friday night through the weekend, with eastern
sections likely to be most favored.

Cockrell

HYDROLOGY...
Abundant deep moisture and instability will allow for
thunderstorms to be efficient rain producers. Eastern half of the
forecast area has received 2 to 5 inches of rain over the past 4
days. Some creeks and rivers are at bankfull. Flood Watch will
remain in effect for all but western-most column of Panhandle
Counties.  03

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                61  87  55  79  50 /  70   5   5   0   5
Beaver OK                  60  88  58  81  50 /  70   5  10   5   0
Boise City OK              52  83  47  75  44 /  60   0   5   5   5
Borger TX                  60  88  58  81  52 /  70   5   5   0   0
Boys Ranch TX              58  88  53  80  49 /  70   5   5   0   0
Canyon TX                  60  88  54  80  50 /  60   5   5   0   5
Clarendon TX               64  87  60  82  53 /  70  10  20   5   5
Dalhart TX                 52  85  50  78  46 /  60   0   5   0   5
Guymon OK                  55  87  53  79  48 /  60   5   5   0   0
Hereford TX                61  88  53  79  50 /  60   5   5   0   5
Lipscomb TX                60  86  61  81  52 /  70  10  20   5   5
Pampa TX                   59  86  56  78  50 /  70  10  10   5   5
Shamrock TX                66  85  63  83  55 /  70  10  20  10  10
Wellington TX              67  87  65  86  56 /  60  10  20  10  10

&&

.AMA Watches/Warnings/Advisories...
TX...Flood Watch until 1 AM CDT Monday for the following zones:
     Armstrong...Carson...Collingsworth...Donley...Gray...
     Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
     Ochiltree...Palo Duro Canyon...Potter...Randall...Roberts...
     Sherman...Wheeler.

OK...Flood Watch until 1 AM CDT Monday for the following zones:
     Beaver...Texas.

&&

03/03
Hazardous weather outlook, May 26, 4:02 PM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
402 PM CDT Sun May 26 2019

OKZ001>003-TXZ001>020-317-271100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
402 PM CDT Sun May 26 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Through Tonight.

Strong to severe thunderstorms are expected across the Texas and
Oklahoma Panhandles. Large hail, damaging winds and tornadoes
are possible through this evening. Heavy rains will likely
accompany the stronger storms, possibly leading to localized
flooding or flash flooding. As area streams, creeks and rivers are
showing signs of approaching bankfull, heavy rainfall could cause
areal flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are also possible on Monday night, with some storms
possibly becoming severe.

Thunderstorms will be possible Wednesday and Wednesday night
across parts of the Panhandles. Chances for thunderstorms increase
to include all of the Panhandles Thursday night through Friday
night, and for the southeast half of the Combined Panhandles on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

Cockrell

In the hours before

Local storm report, May 26, 9:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
948 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     FLOOD            1 NNE AMARILLO          35.21N 101.82W
05/26/2019                   POTTER             TX   PUBLIC

            PUBLIC REPORT OF WATER ON ROAD UP TO AND SLIGHTLY OVER
            THE SIDEWALK.

&&

EVENT NUMBER AMA1900804

HOFFEDITZ
Local storm report, May 26, 9:54 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
954 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     1 W HOOKER              36.86N 101.23W
05/26/2019  M82 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1900805

BIEDA
Local storm report, May 26, 10:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     4 N OPTIMA              36.82N 101.35W
05/26/2019                   TEXAS              OK   EMERGENCY MNGR

            SEVERAL POWER POLES LEANING OVER NEAR MILE 38 AND ROAD
            M NORTH OF OPTIMA.

&&

EVENT NUMBER AMA1900806

BIEDA
Special weather statement, May 26, 10:30 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1030 PM CDT Sun May 26 2019

OKZ003-TXZ004-005-270415-
Beaver OK-Ochiltree TX-Lipscomb TX-
1030 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER...LIPSCOMB AND EASTERN
OCHILTREE COUNTIES UNTIL 1115 PM CDT...

At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Mocane to near Booker to 8
miles south of Wolf Creek Park. Movement was east at 55 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.

Locations impacted include...
Lipscomb, Beaver, Booker, Forgan, Follett, Higgins, Darrouzett, Gate,
Knowles, Wolf Creek Park, Elmwood, Mocane and Slapout.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

LAT...LON 3606 10000 3606 10076 3607 10076 3700 10056
      3700 10000
TIME...MOT...LOC 0330Z 247DEG 48KT 3687 10043 3644 10050 3610 10061

Ferguson
Special weather statement, May 26, 11:02 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1102 PM CDT Sun May 26 2019

TXZ004-005-009-010-013>015-018>020-270445-
Hemphill TX-Gray TX-Wheeler TX-Ochiltree TX-Roberts TX-Donley TX-
Lipscomb TX-Carson TX-Collingsworth TX-Armstrong TX-
1102 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIPSCOMB...WHEELER...
EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY...COLLINGSWORTH...
EASTERN ROBERTS...HEMPHILL...SOUTHEASTERN OCHILTREE AND DONLEY
COUNTIES UNTIL 1145 PM CDT...

At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Wolf Creek Park to 13 miles
southwest of Goodnight. Movement was northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pampa, Lipscomb, Canadian, Wellington, Clarendon, Shamrock, Miami,
Briscoe, Wheeler, Mclean, Groom, Lefors, Howardwick, Higgins, Hedley,
Dodson, Lelia Lake, Lake Mcclellan, Twitty and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3475 10139 3620 10054 3634 10000 3476 10002
TIME...MOT...LOC 0401Z 240DEG 37KT 3599 10064 3488 10132

Bieda
Local storm report, May 26, 11:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             VEGA                    35.25N 102.43W
05/26/2019  M1.25 INCH       OLDHAM             TX   LAW ENFORCEMENT

            SHERIFF REPORTED HALF DOLLAR SIZE HAIL.

&&

EVENT NUMBER AMA1900807

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:02 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham58 min
May 26, 7:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham66 min
May 26, 7:17 PM CDTTornado WarningAMAHartley, Oldham28 min
May 26, 7:25 PM CDTTornado WarningAMAHartley20 min
May 26, 7:39 PM CDTTornado WarningAMAHartley, Oldham36 min
May 26, 7:52 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman53 min
May 26, 8:05 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall55 min
May 26, 8:14 PM CDTTornado WarningAMAHartley, Moore, Sherman31 min
May 26, 8:40 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Sherman65 min
May 26, 8:43 PM CDTTornado WarningAMAHansford, Sherman32 min
May 26, 8:52 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall53 min
May 26, 9:32 PM CDTAreal Flood AdvisoryAMAPotter, Randall118 min
May 26, 9:36 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree54 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall63 min
May 26, 9:46 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall29 min
May 26, 10:30 PM CDTSpecial Weather StatementAMALipscomb45 min
May 26, 10:38 PM CDTSevere Thunderstorm WarningAMALipscomb53 min
May 26, 10:51 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham43 min
May 26, 11:02 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Gray, Hemphill, Wheeler43 min
May 26, 11:12 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler63 min
May 26, 11:13 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler62 min
May 26, 11:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Moore, Oldham, Potter61 min
May 26, 11:21 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall54 min
May 26, 11:42 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham63 min
May 27, 12:00 AM CDTTornado WarningAMAMoore, Oldham, Potter22 min
May 27, 12:06 AM CDTTornado WarningAMAHartley, Oldham, Potter39 min
May 27, 12:19 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter, Sherman37 min
May 27, 12:20 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter55 min
May 27, 12:40 AM CDTTornado WarningAMAMoore, Oldham, Potter34 min
May 27, 12:46 AM CDTAreal Flood AdvisoryAMAOldham, Potter117 min
May 27, 12:53 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter52 min
May 27, 1:10 AM CDTSevere Thunderstorm WarningAMACarson, Hansford, Hutchinson, Moore, Ochiltree, Roberts65 min
May 27, 1:13 AM CDTTornado WarningAMACarson, Hutchinson, Moore, Potter25 min
May 27, 1:29 AM CDTAreal Flood AdvisoryAMAHutchinson74 min
May 27, 1:32 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 2 more43 min
May 27, 1:50 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts55 min
May 27, 8:26 AM CDTDense Fog AdvisoryAMADallam, Hartley, Oldham, Sherman94 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.